2012, Number 4
PDF size: 193.44 Kb.
ABSTRACTA 62 year-old, Caucasian, female patient having health personal records of paroxysmal supraventricular tachycardia maintaining a daily treatment with amiodarone (400mg) during 4 years presented a respiratory disorder characterized by dyspnea at middle and great efforts, not intense cough with whitish and scar ce expectoration. The patient attended to the emergency room at “Leon Cuervo Rubio” General Hospital in Pinar del Rio. Physical examination showed the presence of crepitus-indux in the inferior third of left pulmonary field and the base of the right lung; X-ray of thorax proved a diffuse opacity having cottony aspect in the inferior half of both pulmonary fields presenting inflammatory features. The patient was admitted to complete a clinical study and pharmacological treatment. Considering the clinical evolution of the patient and radiological findings, antibiotic therapy was indicated without radiological improvement due to the extension of lesions, then deepening in the clinical study. Amiodarone was discontinued, and the treatment with steroids started, showing improvement of the symptoms, where the disappearance of crepitus -indux was clear; from radiological point of view a remarkable progress was observed. The patient was discharged from the hospital with steroid treatment and the follow -up was recommended, and at month there were no symptoms with a marked radiological improvement; a progressive diminution of steroid and monitoring of the patient in the health area was decided. The experiences derived from this case report are presented. In Cuban medical literature no similar cases were found.
Silva MN, Bacellar P, Martins H, Tinoco N, Costa F. Fibrose pulmonar secundária à amiodarona-A propósito de un caso clínico. Revista Portuguesa de Pneumología. [Internet]. 2006 [Citado 28 de mayo 2012]; XII (6): [Aprox.5p.]. Disponible en: http://redalyc.uaemex.mx/redalyc/src/inicio/ArtPdfRed.jsp?iCve=169718459007
González Gordaliza MC, Vicente Bártulos A, Sánchez Corral JA, Bernal Morell E. Patrón alveolar nodular como forma de presentación de la toxici dad pulmonar por amiodarona. Radiología. [Internet] 2006 [Citado 4 de marzo 2010]; 48(02): [Aprox. 3p.]. Disponible en: http://www.elsevier.es/es/revistas/radiologia - 119/patron-alveolar-nodular-como-forma-presentacion-toxicidad-13087223- comunicaciones-breves-2006
Bernal Morell E, Hernández Madrid A, Marín Marín I, Rodríguez Pena R, González Gordaliza M C, Concepción Moro. Nódulos pulmonares múltiples y amiodarona. KL-6 como nueva herramienta diagnóstica. Rev Esp Cardiol. [Internet]. 2005 [Citado 4 de m arzo 2010]; 58(4). Disponible en: http://www.revespcardiol.org/pt/node/2038333